Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Infinite dimensional quadratic forms over algebraic number fields


Author: O. T. O’Meara
Journal: Proc. Amer. Math. Soc. 10 (1959), 55-58
MSC: Primary 12.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0108478-4
MathSciNet review: 0108478
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Quadratic null forms over a function field, Ann. of Math. (2) vol. 39 (1938) pp. 494-505. MR 1503420
  • [2] E. Artin, Algebraic numbers and algebraic functions, Princeton, 1950.
  • [3] N. Bourbaki, Algèbre linéaire, Éléments de Mathématique, Paris, 1947.
  • [4] C. Chevalley, The algebraic theory of spinors, New York, 1954. MR 0060497 (15:678d)
  • [5] C. J. Everett and H. J. Ryser, Rational vector spaces I, Duke Math. J. vol. 16 (1949) pp. 553-570. MR 0032930 (11:368e)
  • [6] I. Kaplansky, Forms in infinite-dimensional spaces, An. Acad. Brasil. Ci. vol. 22 (1950) pp. 1-17. MR 0037285 (12:238a)
  • [7] L. J. Savage, The application of vectorial methods to metric geometry, Duke Math. J. vol. 13 (1946) pp. 521-528. MR 0019945 (8:484d)
  • [8] E. Witt, Theorie der quadratischen Formen in beliebigen Körpern, J. Reine Angew. Math. vol. 176 (1937) pp. 31-44.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.00

Retrieve articles in all journals with MSC: 12.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0108478-4
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society